Translator Disclaimer
June, 1984 The Likelihood Ratio Detector for Non-Gaussian Infinitely Divisible, and Linear Stochastic Processes
Patrick L. Brockett
Ann. Statist. 12(2): 737-744 (June, 1984). DOI: 10.1214/aos/1176346519

Abstract

We consider the problem of determining absolute continuity, and the distribution of the likelihood ratio (Radon-Nikodym derivative) of the measures induced on function space by two infinitely divisible stochastic processes. The results are applied to linear processes, which are shown to be infinitely divisible.

Citation

Download Citation

Patrick L. Brockett. "The Likelihood Ratio Detector for Non-Gaussian Infinitely Divisible, and Linear Stochastic Processes." Ann. Statist. 12 (2) 737 - 744, June, 1984. https://doi.org/10.1214/aos/1176346519

Information

Published: June, 1984
First available in Project Euclid: 12 April 2007

zbMATH: 0556.60018
MathSciNet: MR740925
Digital Object Identifier: 10.1214/aos/1176346519

Subjects:
Primary: 60G30
Secondary: 60G35

Rights: Copyright © 1984 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.12 • No. 2 • June, 1984
Back to Top